I've been on Lovan 10mg for 5 days then i increased to 20mg on Sunday,i feel really nausiated,light headed,getting panic attacks,feel like I'm dying,is this a normal reaction,overall I've been on them for 11days I also take 50mg Serequol 1 morning and 50mg 1 night,was wondering if the Lovan was agreeing with me,how long do these feeling last,im really scared,please help.
Fluoxetine - I've been prescribed Lovan and Serequol for my panic attacks and anxiety?
- 9 Jul 2016 by beating depression
- 21 Jul 2016
- anxiety, panic disorder, generalized anxiety disorder, fluoxetine, major depressive disorder, anxiety and stress, prescription, medication, reaction, lovan
Added 9 Jul 2016:
I'm also interested in joining groups related to my questions,please help
Hi, beating! Unfortunately, the side effects you're describing are fairly common and normal for a few people first starting treatment with any antidepressant medication. Even anxiety and panic attacks can increase for a short while. But it's not something strange or unnatural that shouldn't be happening.
The good news is that if you need to you can use OTC meds like Dramamine or meclizine to control nausea and vertigo until the side effects subside which is generally within a few days to a week or two.
Your dosage increase is probably making the problems worse but, again, your metabolism should adjust to the drug quickly.
Please feel free to post with any further questions or concerns, okay? We are not professionals but we're happy to share information from personal experience to lend support.
Best wishes, Wildcat
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jun 2015 • 2 answers
Posted 23 Feb 2016 • 2 answers
Posted 18 Feb 2017 • 0 answers
Posted 13 Mar 2017 • 2 answers
Posted 1 day 8 hours ago • 2 answers